# SDR F3LA2009122200261

- Difficulty date: December 16, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N939FR
- Make and model: Airbus A319-111
- Aircraft serial: 2448
- Aircraft time: 16,966 hours, 8,441 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C-CHECK INSP NOTED A HOLE IN FLOORBEAM Y1292 JUST AFT OF LAVATORY D FROM FRAME 64 TO FRAME 66 AND WAS ALSO CORRODED.  MX REMOVED AND REPLACED FLOORBEAM Y1292 IAW SRM 51-42-11 AND SRM 51-44-11.
